# SDR AALA202506164121

- Difficulty date: June 11, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N601AW
- Make and model: Airbus A320-232
- Aircraft serial: 1935
- Aircraft time: 67,600 hours, 28,711 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 11C EMERGENCY MOUNTED SEAT LIGHT INOP. MAINTENANCE RECONNECTED LOOSE CONNECTOR AT WALL DISCONNECT.  OPS CK GOOD IAWAMM 33-51-00-710-007-A.
